# SDR NWAA092645641

- Difficulty date: July 28, 2009
- Submitted: July 30, 2009
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 43,160 hours, 16,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN OVERNIGHT LINE CHECK MAINTENANCE FOUND THE EMERGENCY EXIT SIGN AT DOOR ONE LEFT TO BE INOPERATIVE.  MAINTENANCE FOUND THE POWER SUPPLY TO BE DEFECTIVE AND REPLACED IT.  SYSTEM OPERATION WAS NORMAL AFTER THE POWER SUPPLY WAS REPLACED.
